# SDR FDEA201105121823

- Difficulty date: May 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 22,282 hours, 11,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53812310200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT AND FOUND HOLE NR 1 WITH CRACK INDICATION AT LEFT FRAME STATION 44. LEFT FRAME STATION 44 CARRIED OUT REPAIR AS PER E.A. 6-5310-143580 AND E.A. 6-5310-143578,  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 112.
